# SDR O2GA2020100780101

- Difficulty date: October 2, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Beech B300
- Aircraft serial: FL884
- Aircraft time: 4,519 hours, 3,733 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 100384040
- Part serial: 7916
- Condition: Inoperative
- Location: Te Flap System
- Part time: 4,519 hours, 3,733 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L, A

## Discrepancy

ON APPROACH FLAPS WOULD NOT MOVE WHEN HANDLE SELECTED TO APPROACH POSITION.  ABORTED APPROACH AND FOLLOWED QRH CHECKLIST FOR EMERGENCY NO FLAPS.  DIVERTED TO ALTERNATE AIRPORT WITH LONG RUNWAY.  LANDING WAS UNEVENTFUL.  MAINTENANCE REPLACED THE FLAP MOTOR.  A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
